# SDR REXA2014050800431

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 15,067 hours, 14,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE WOULD NOT MOVE MORE THAN APPROXIMATELY 1/4 OF THE WAY TO RELEASE DOOR.  GND OPERATIONS AGENT HAD TO ASSIST FROM THE OUTSIDE TO OPEN DOOR.PERFORMED VISUAL INSPECTION OF MAIN CABIN DOOR LINKAGES, ALL CHECKS GOOD.  CLEANED & LUBED ALL DOOR SHOOT BOLTS, ROLLER & CATCH ASSEMBLIES.  PERFORMED MULTIPLE  OPERATIONAL TESTS, ALL CHECKS GOOD IAW AMM CH 52-11-03.
